# SDR 98ZZZX2776

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58HF
- Make and model: Skrsky S58E
- Aircraft serial: 571692
- Engine: Wright R182084
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 145902
- Condition: Failed
- Location: Nr 6 Cyl Exh
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: R, A

## Discrepancy

WHILE IN NORMAL FLIGHT, EXHAUST VALVE FAILED CAUSING ENGINE TO SHUT DOWN.  AIRCRAFT WAS AUTOROTATED SAFELY TO THE GROUND WITHOUT FURTHER DAMAGE.
